Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/473
Title: [3/2]-approximation for two-machine no-wait flowshop scheduling with availability constraints
Authors: Cheng, TCE 
Liu, Z
Keywords: Scheduling
Approximation algorithms
Issue Date: 30-Nov-2003
Publisher: Elsevier
Source: Information processing letters, Nov. 2003, v. 88, no. 4, p. 161-165 How to cite?
Journal: Information processing letters 
Abstract: We consider in this paper the two-machine no-wait flowshop problem in which each machine may have an unavailable interval. We present [3/2]-approximation algorithms for the problem when the unavailable interval is imposed on only one machine, or the unavailable intervals on the two machines overlap. These algorithms improve on existing results.
URI: http://hdl.handle.net/10397/473
ISSN: 0020-0190
DOI: 10.1016/j.ipl.2003.08.002
Rights: Information Processing Letters © 2003 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
nowait_v2.pdfPre-published version102.73 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Jul 15, 2018

WEB OF SCIENCETM
Citations

12
Last Week
1
Last month
0
Citations as of Jul 10, 2018

Page view(s)

996
Last Week
1
Last month
Citations as of Jul 10, 2018

Download(s)

565
Citations as of Jul 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.